# SDR REXA2015022500249

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 16,591 hours, 10,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE LOOKS INFLATED BUT ALL SEALS LOOK NORMAL & THE INDICATION IS BLUE.  R & R AFT FLIGHT ATTENDANT POSITION PBE, PN MR-10047N.  INSTALLED NEW PBE SECURITY SEALS PN 1001-GREEN AS REQUIRED.
